# SDR 2010FA0001165

- Difficulty date: November 10, 2010
- Submitted: November 11, 2010
- Operation: General aviation
- Aircraft: N226HY
- Make and model: Emb EMB-135BJ
- Aircraft serial: 14501014
- Aircraft time: 657 hours, 308 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: BA225571
- Part serial: 3506535062
- Condition: Leaking
- Location: Zone 900
- Part time: 657 hours, 308 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A L1/L2 INSP THE GALLEY AND LAVATORY TRASH BIN FIRE EXTINGUISHER BOTTLES WERE REMOVED FOR A WEIGHT CHECK. A VISUAL INSP REVEALED THAT BOTH BOTTLES WERE EMPTY, THE PLUGS THAT ARE NORMALLY SOLDERED IN THE DISCHARGE TUBES HAD MIGRATED PARTIALLY OUT AND RELEASED THE AGENT. THERE WAS NO EVIDENCE FIRE OR OVERHEAT ON THE BOTTLES OR IN THE TRASH BINS. THE PLUGS MUST HAVE BEEN IMPROPERLY SOLDERED IN PLACE DURING MFG. THE BOTTLES ARE P/N BA22557-1, S/N 35065, AND 35062.
